# SDR SWIA200617012

- Difficulty date: May 18, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 8,294 hours, 7,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 RBL 36 INTERCOSTAL CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEWLY FABRICATED ANGLE AS PER CRJ200 SRM 51-42-21 PG 13-18.
